# SDR AU981291

- Difficulty date: August 31, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 737377
- Engine: Cfmint CFM563B2
- System (JASC): 7603 · Power Lever
- Part: Cable
- Part number: B7376100215
- Condition: Worn
- Location: Power Lever
- Component: 697345218
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RIGHT THRUST CABLE WORN AND FRAYED IN AREA OF LEADING EDGE STN 219 WHERE THE CABLE PASSES THROUGH THE SEAL.
